# SDR AALA2000381

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE BELT FRAME DENTED AT STATION 700, STRINGER 24R.  INSTALLED REPAIR TO TYPICAL FORMED SECTION PER SRM 51-40-3.  USING 7075T6, .063, 12 FASTENERS BACB30FP6-3 AND 5, BACB30FP6-5, AND 3 ROWS OF FASTENERS, APPROX 4 INCHES BY 6 INCHES DOUBLER SIZE.  (M)
